Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 3.


Rennolls, Keith and Wang, Mingliang (2005) A new parameterization of Johnson's SB distribution with application to fitting forest tree diameter data. Canadian Journal of Forest Research, 35 (3). pp. 575-579. ISSN 0045-5067 (Print), 1208-6037 (Online) (doi:

Wang, Mingliang, Ramesh, Nadarajah I. and Rennolls, Keith (2007) The Richit-Richards family of distributions and its use in forestry. Canadian Journal of Forest Research, 37 (10). pp. 2052-2062. ISSN 0045-5067 (doi:

Wang, Mingliang and Rennolls, Keith (2005) Tree diameter distribution modelling: introducing the logitlogistic distribution. Canadian Journal of Forest Research, 35 (6). pp. 1305-1313. ISSN 0045-5067 (Print), 1208-6037 (Online) (doi:

This list was generated on Sat Dec 4 03:34:59 2021 UTC.